Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Longer menses post heavy alcohol consumption, spotting every time after drinking. Should I get checked for internal bleeding?

i am a 29yr ol woman. i have never had menustral regulated but this month i bled for almost 15days. my mom said it was because i was drinking alot lately. my period finally went off but ofcourse i kept partying. it was then i noticed that everytime i drank there would be a bloody show in my panties and on the toilet paper. should i get this checked is it internal bleeding is it my scared
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for choosing HCM.
You have stated the problem & the 'Cause' for it.
Please stop / reduce the alcohol consumption & check out if there is appreciable change in this problem of yours.
If you continue to get these symptoms, then get an 'Abd-Pelvic Ultra sound scan done.
You may need some haemostyptics[ bleeding controlling pills] till then.
Take care
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor